2 doctors weighed in:

Is it normal to continue to have pain in bladder after treatment with antibiotics?

2 doctors weighed in
Dr. Reid Blackwelder
Family Medicine
1 doctor agrees

In brief: Can happen

Sometimes, bladder pain (called "dysuria"-difficult/painful urination) can be from bladder spasm and not infection, especially if continues after treatment.
Another condition is interstitial cystitis which is very frustrating, and usually needs cystoscopy to diagnose.You can ask your provider to consider a trial of a bladder anesthetic like Pyridium (phenazopyridine) can help.Help.Or infection is resistant to drug.

In brief: Can happen

Sometimes, bladder pain (called "dysuria"-difficult/painful urination) can be from bladder spasm and not infection, especially if continues after treatment.
Another condition is interstitial cystitis which is very frustrating, and usually needs cystoscopy to diagnose.You can ask your provider to consider a trial of a bladder anesthetic like Pyridium (phenazopyridine) can help.Help.Or infection is resistant to drug.
Dr. Reid Blackwelder
Dr. Reid Blackwelder
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors